# SDR REXA2016053000940

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CORRODED ATTACHING TO FRAME BS 319 & STRINGER 21R.  R & R FRAME ATTACH ANGLE IAW SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
